# SDR SIMA200128001

- Difficulty date: October 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1226
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5082 - CREW REPORTED THE PASSENGER DOOR EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
